MAUDE Adverse Event Report: BARD ACCESS SYSTEMS BARD DELUXE GUIDEWIRE PEG SYSTEM 20F WITH SOFT SILICONE RETENTION DOME; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

BARD ACCESS SYSTEMS BARD DELUXE GUIDEWIRE PEG SYSTEM 20F WITH SOFT SILICONE RETENTION DOME; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 000793
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of hubx2629 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that the device was not used on the patient.As the device was removed from the packaging it was noted to be bent.Another guidewire was readily available to complete the procedure.No delay.No patient injury reported.
 
Additional Manufacturer Narrative
The initial complaint appeared to be a reportable occurrence.Upon receiving additional information about the event, it was determined that a reportable event had not occurred.
 
Event or Problem Description

Brand Name
BARD DELUXE GUIDEWIRE PEG SYSTEM 20F WITH SOFT SILICONE RETENTION DOME
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7370259
Report Number3006260740-2018-00522
Device Sequence Number16650001
Product Code KNT
UDI-Device Identifier00801741000478
UDI-Public(01)00801741000478
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K915841
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number000793
Device Catalogue Number000793
Device Lot NumberHUBX2629
Was Device Available for Evaluation? No
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer04/04/2018
Initial Report FDA Received Date03/26/2018
Supplement Report FDA Received Date04/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1